# SDR USAA2012073000051

- Difficulty date: June 18, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 36,981 hours, 16,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D53112531200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED WHOLE ON SPLICE AT FR23, S23R.  REPAIRED SPLICE AT FR23, S23R IAW A320 SRM 51-72-11 AND AIRBUS DRAWING 53112239.
